MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT
Model Number CI-1500-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tinnitus (2103)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability fault or product defect.
 
Event or Problem Description
The recipient is experiencing tinnitus.Device testing revealed results within normal limits.Revision surgery is scheduled.
 
Additional Manufacturer Narrative
The recipient's tinnitus is reportedly positional.The recipient received treatment (type unknown).The recipient's tinnitus has reportedly improved.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient's tinnitus has reportedly improved, and the recipient is wearing the device.No further treatment details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K ADVANTAGE
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key19715446
Report Number3006556115-2024-01050
Device Sequence Number15582012
Product Code MCM
UDI-Device Identifier07630016832185
UDI-Public(01)07630016832185(11)160817(17)190531
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2019
Device Model NumberCI-1500-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/02/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale